# SDR DHL2004750005

- Difficulty date: January 29, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN COCKPIT ILLUMINATES ON TOUCHDOWN, EVEN GENTLE ONES.  RESECURED EMERGENCY EXIT LIGHT IN COCKPIT IAW B-727 M/M 33-50-101.  OPS CHECKED GOOD.
